# SDR UIEA2015123000800

- Difficulty date: December 28, 2015
- Submitted: December 30, 2015
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 86,858 hours, 16,460 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAILED TO START.  VERIFIED OIL QTY TO FULL, STARTED & OPERATIONS CHECKED APU IAW M 49-41-00.  APU STARTED & OPERATED.  NO DEFECTS NOTED.
